MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MBP KIT W/GUARDIVA PC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA SOLO 5F TL MBP KIT W/GUARDIVA PC; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refn0851 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported via ms&s "he states placed 5f tl power picc on (b)(6) 2021.She reports that the guidewire with the 3cg magnet broke off into the patient during the insertion of the picc.A cardiac cath was performed to attempt to retrieve the broken off piece from the patient but was unsuccessful.They are transferring the patient to another facility.No adverse effects noted to patient as of today." ms&s response "discussed possible causes such as accidently nicking the stiffening stylet when cutting the picc, pulling the guidewire back while the needle is held in place or guidewire getting hung up on a valve.Advised the customer to hold on the to guidewire and any other parts of the kit he still has in order to return them to complaints if required.Case forwarded to product complaints via email.".

Brand Name
POWERPICC PROVENA SOLO 5F TL MBP KIT W/GUARDIVA PC
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12214433
Report Number3006260740-2021-02904
Device Sequence Number14141699
Product Code LJS
UDI-Device Identifier00801741155024
UDI-Public(01)00801741155024
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS1395108D3
Device Lot NumberREFN0851
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date07/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;